Tampere University of Technology

TUTCRIS Research Portal

Discrete maximum principles for FE solutions of nonstationary diffusion-reaction problems with mixed boundary conditions

Research output: Contribution to journalArticleScientificpeer-review

Standard

Discrete maximum principles for FE solutions of nonstationary diffusion-reaction problems with mixed boundary conditions. / Farago, I.; Horvath, R.; Korotov, Sergey.

In: Numerical Methods for Partial Differential Equations, Vol. 27, No. 3, 2011, p. 702-720.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

Farago, I, Horvath, R & Korotov, S 2011, 'Discrete maximum principles for FE solutions of nonstationary diffusion-reaction problems with mixed boundary conditions', Numerical Methods for Partial Differential Equations, vol. 27, no. 3, pp. 702-720. https://doi.org/10.1002/num.20547

APA

Farago, I., Horvath, R., & Korotov, S. (2011). Discrete maximum principles for FE solutions of nonstationary diffusion-reaction problems with mixed boundary conditions. Numerical Methods for Partial Differential Equations, 27(3), 702-720. https://doi.org/10.1002/num.20547

Vancouver

Farago I, Horvath R, Korotov S. Discrete maximum principles for FE solutions of nonstationary diffusion-reaction problems with mixed boundary conditions. Numerical Methods for Partial Differential Equations. 2011;27(3):702-720. https://doi.org/10.1002/num.20547

Author

Farago, I. ; Horvath, R. ; Korotov, Sergey. / Discrete maximum principles for FE solutions of nonstationary diffusion-reaction problems with mixed boundary conditions. In: Numerical Methods for Partial Differential Equations. 2011 ; Vol. 27, No. 3. pp. 702-720.

Bibtex - Download

@article{6139b96a06fe4600854bf7a8586681e7,
title = "Discrete maximum principles for FE solutions of nonstationary diffusion-reaction problems with mixed boundary conditions",
author = "I. Farago and R. Horvath and Sergey Korotov",
note = "Contribution: organisation=mat,FACT1=1",
year = "2011",
doi = "10.1002/num.20547",
language = "English",
volume = "27",
pages = "702--720",
journal = "Numerical Methods for Partial Differential Equations",
issn = "0749-159X",
publisher = "Wiley",
number = "3",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Discrete maximum principles for FE solutions of nonstationary diffusion-reaction problems with mixed boundary conditions

AU - Farago, I.

AU - Horvath, R.

AU - Korotov, Sergey

N1 - Contribution: organisation=mat,FACT1=1

PY - 2011

Y1 - 2011

U2 - 10.1002/num.20547

DO - 10.1002/num.20547

M3 - Article

VL - 27

SP - 702

EP - 720

JO - Numerical Methods for Partial Differential Equations

JF - Numerical Methods for Partial Differential Equations

SN - 0749-159X

IS - 3

ER -